# SDR DXT2002F00001

- Difficulty date: February 12, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N953QS
- Make and model: Cessna 750
- Aircraft serial: 7500153
- Engine: Allsn AE3007C
- System (JASC): 2720 · Rudder Control System
- Part: Pin
- Part number: MS356754
- Condition: Loose
- Location: Rudder Pedal
- Part time: 666 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN THAT SECURES PILOTS INBOARD BRAKE PEDAL INBOARD PIN TO BRAKE ACTUATING ROD CLEVIS IS WORKING LOOSE.  THE PIN WAS FOUND PROTRUDING FROM CLEVIS.  PIN LOOSE ENOUGH TO BE REMOVED BY HAND.  RECOMMEND REPLACE PIN WITH LOCKING DEVICE.  IE: A BOLT WITH CASTLE NUT OR ROLL PIN THAT CAN BE SAFTIED/OR HARDEN CLEVIS MATERIAL.
